Combat Drugs - Warhammer 40K Fantasy
 

Welcome to Librarium Online!

Join our community of 80,000+ members and take part in the number one resource for Warhammer and Warhammer 40K discussion!

Registering gives you full access to take part in discussions, upload pictures, contact other members and search everything!


Register Now!

User Tag List

Closed Thread
Results 1 to 4 of 4

Thread: Combat Drugs

  1. #1
    Member Kr4ft's Avatar
    Join Date
    Nov 2003
    Posts
    39
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Reputation
    1 (x1)

    Is there such thing as a Drug overdose when useing CD's if so, could someone explain it to me?


  2. Remove Advertisements
    Librarium-Online.com
    Advertisements
     

  3. #2
    Member
    Join Date
    Sep 2003
    Location
    Jacksonville FL
    Posts
    217
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Reputation
    1 (x1)

    sorta.. Only for characters though. Read the entry for CD in the wargear section. If you roll a particular number multiple times you could die or take a wound, with no save.

  4. #3
    Member Kr4ft's Avatar
    Join Date
    Nov 2003
    Posts
    39
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Reputation
    1 (x1)

    ok thx alot, so a Reaver succubus and wych succubus wouldn't be affected by an overdose but an archon would. is that correct?

  5. #4
    Member
    Join Date
    Sep 2003
    Location
    Jacksonville FL
    Posts
    217
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Reputation
    1 (x1)

    well if you buy them the CD from the wargear section yes they would but if you dont and just follow normal squad rules then no...... the plus side of giving a succubus their own drugs is that you get to pick the effect/s the downside is they can die...... i personally dont give them their own cd... just the squads...

Closed Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts